# SDR DALA1018155636

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,192 hours, 16,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND 3 AFT GALLEY OVERHEAD EMERGENCY LIGHTS AND 1 AFT CARGO DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RECHARGED THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
